Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The spectral radii of graphs with prescribed degree sequence

Language

English

Abstract

In this paper, we first present the properties of the graph which maximize the spectral radius among all graphs with prescribed degree sequence. Using these results, we provide a somewhat simpler method to determine the unicyclic graph with maximum spectral radius among all unicyclic graphs with a given degree sequence. Moreover, we determine the bicyclic graph which has maximum spectral radius among all bicyclic graphs with a given degree sequence.

Keywords

Bicyclic graph, Degree sequence, Pectral radius, Unicyclic graph

Publication Date

2013

Source Publication Title

Kyungpook Mathematical Journal

Volume

54

Issue

3

Start Page

425

End Page

441

Publisher

Kyungpook National University

DOI

10.5666/KMJ.2014.54.3.425

Link to Publisher's Edition

http://dx.doi.org/10.5666/KMJ.2014.54.3.425

ISSN (print)

12256951

ISSN (electronic)

04548124

This document is currently not available here.

Share

COinS